# SDR USAA000364

- Difficulty date: March 13, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Wing
- Part time: 51,990 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CRACK OUTBOARD PANEL SUPPORT UPPER AFT LEG AT STATION XW.99016.  CUT DAMAGED LEG OF BRACE AND SPLICED IN NEW SECTION PER EO 5788MM381.  (M)
